Alert archive / Colorado / Tornado Warnings in 2010
Tornado Warning 36, NWS Pueblo, CO
NWS Pueblo, CO issued this tornado warning at Jun 11, 2010, 6:31 PM MDT for Bent County, Kiowa County, Colorado. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2010, 6:31 PM MDT (00:31 UTC)
- Expired
- Jun 11, 2010, 7:30 PM MDT
- In force
- 59 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
Counties Bent County, CO, Kiowa County, CO
The radar
The Pueblo radar (KPUX), 119 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 2:13 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.5 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1150 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
364
WFUS55 KPUB 120031
TORPUB
COC011-061-120130-
/O.NEW.KPUB.TO.W.0036.100612T0031Z-100612T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
631 PM MDT FRI JUN 11 2010
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN BENT COUNTY IN SOUTHEAST COLORADO...
SOUTH CENTRAL KIOWA COUNTY IN SOUTHEAST COLORADO...
* UNTIL 730 PM MDT
* AT 629 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 9 MILES NORTH OF LAS ANIMAS...OR 24 MILES
NORTHEAST OF LA JUNTA...AND MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEEGRONDA RESERVOIR...SWEETWATER RESERVOIR...NEENOSHE RESERVOIR...
QUEENS RESERVOIR AND EADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
SOUTHEASTERN COLORADO.
LAT...LON 3828 10261 3826 10269 3826 10272 3824 10272
3808 10326 3824 10335 3850 10274
TIME...MOT...LOC 0031Z 244DEG 24KT 3820 10318
$$3 follow-up statements
437
WWUS55 KPUB 120049
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
649 PM MDT FRI JUN 11 2010
COC011-061-120130-
/O.CON.KPUB.TO.W.0036.000000T0000Z-100612T0130Z/
BENT CO-KIOWA CO-
649 PM MDT FRI JUN 11 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL KIOWA AND
NORTHERN BENT COUNTIES UNTIL 730 PM MDT...
AT 647 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 11 MILES NORTHWEST OF HASTY...OR 27 MILES NORTHWEST
OF LAMAR...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
NEEGRONDA RESERVOIR...SWEETWATER RESERVOIR...NEENOSHE RESERVOIR AND
QUEENS RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
SOUTHEASTERN COLORADO.
LAT...LON 3828 10261 3826 10269 3826 10272 3824 10272
3808 10326 3824 10335 3850 10274
TIME...MOT...LOC 0049Z 244DEG 24KT 3824 10306
$$419
WWUS55 KPUB 120107
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
707 PM MDT FRI JUN 11 2010
COC011-061-120130-
/O.CON.KPUB.TO.W.0036.000000T0000Z-100612T0130Z/
BENT CO-KIOWA CO-
707 PM MDT FRI JUN 11 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL KIOWA AND
NORTHERN BENT COUNTIES UNTIL 730 PM MDT...
AT 701 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 12 MILES WEST OF NEEGRONDA RESERVOIR...OR 24 MILES
NORTHWEST OF LAMAR...MOVING NORTHEAST AT 30 MPH. THIS STORM IS ALSO
CAPABLE OF PRODUCING VERY LARGE HAIL.
LOCATIONS IMPACTED INCLUDE...
NEEGRONDA RESERVOIR...SWEETWATER RESERVOIR...NEENOSHE RESERVOIR AND
QUEENS RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
SOUTHEASTERN COLORADO.
LAT...LON 3828 10261 3826 10269 3826 10272 3824 10272
3808 10326 3824 10335 3850 10274
TIME...MOT...LOC 0106Z 241DEG 26KT 3831 10293
$$890
WWUS55 KPUB 120116
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
716 PM MDT FRI JUN 11 2010
COC011-061-120130-
/O.CON.KPUB.TO.W.0036.000000T0000Z-100612T0130Z/
BENT CO-KIOWA CO-
716 PM MDT FRI JUN 11 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL KIOWA AND
NORTHWESTERN BENT COUNTIES UNTIL 730 PM MDT...
AT 710 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 8 MILES WEST OF SWEETWATER RESERVOIR...OR 23 MILES
NORTHWEST OF LAMAR...MOVING NORTHEAST AT 30 MPH. THE MOST INTENSE
ROTATION WITH THIS STORM IS EXPECTED TO PASS AROUND 5 MILES TO THE
SOUTH OF EADS.
LOCATIONS IMPACTED INCLUDE...
NEEGRONDA RESERVOIR...SWEETWATER RESERVOIR...NEENOSHE RESERVOIR AND
QUEENS RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
SOUTHEASTERN COLORADO.
LAT...LON 3828 10261 3826 10272 3824 10272 3810 10320
3826 10331 3850 10274
TIME...MOT...LOC 0115Z 241DEG 26KT 3834 10286
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at Jun 11, 2:29 PM MDT, 4 hours 2 minutes earlier.
Area forecast discussion, Jun 11, 2:29 PM MDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 229 PM MDT FRI JUN 11 2010 .SHORT TERM... (TONIGHT AND SATURDAY) ...MAIN CONCERNS IS SVR ALL PLAINS THIS AFTERNOON/EVE AND SVR POSSIBLY EXTREME SE CORNER TOMORROW... CURRENTLY... AS OF 1 PM...ATMOS OVER REGION CONTINUES TO DESTABILIZE AS 1000-2000 J/KG IS NOTED OVER THE REGION PER SPC MESO PAGE. DEEP SHEAR OF 40-50 KNOTS ALSO NOTED. TSRA IS BEGINNING TO DEVELOP OVER THE HIGHER TRRN. CI FROM CB/S CAN BE OBSERVED RACING OFF TO THE NE. THIS AFTERNOON AND EARLY EVENING... SHORT RANGE GUIDANCE...HRRR INDICATES STORMS SHOULD FIRE OVER THE WETS AND THEN MOVE NE. STORMS WILL LIKELY FORM OVER THE PP REGION AND ALSO MOVE OVER THE PALMER. GIVEN THE CAPE AND SHEAR STORMS WILL BECOME SVR WITHIN 1/2 TO 1 HOUR OF INITIATION. BASED ON LATEST SIMULATIONS...LLVL WINDS WILL BEGIN TO INCREASE TOWARDS 00Z AND AS THE STORMS MOVE FARTHER ONTO THE PLAINS THE TOR THREAT WILL INCREASE. SVR THREAT WILL GRADUALLY DECREASE LATER THIS EVENING OVER THE REGION AS ATMOSPHERE BECOMES MORE STABLE. HOWEVER WITH APPROACHING LARGE CLOSED LOW TO THE WEST AND INCREASING DEEP UPSLOPE...PRECIP WILL LIKELY CONTINUE OVER THE REGION...ESPECIALLY THE PIKES PEAK REGION AND C MTNS. TEMPS TONIGHT WILL GET TO FREEZING GENERALLY ABOVE 12000 FEET AND WE WILL SEE A COUPLE/FEW INCHES OF SNOW OVER THE HIGHER PEAKS. TOMORROW... MAIN CONCERN WILL BE THE FAR SE PLAINS. SIMULATIONS ARE SHOWING SOME INSTABILITY THIS REGION AS THE SFC LOW SETS UP OVER FAR NE NEW MEXICO. GIVEN THE STRONG SHEAR THAT WILL BE IN PLACE...IF STORMS CAN GET GOING THEY WILL LIKELY BE SEVERE. SPC HAS THE FAR SE REGION IN SLIGHT RISK. OTHERWISE...BEST CHANCE OF PRECIP TOMORROW WILL BE OVER THE GREATER PIKES PEAK REGION AND C MTNS REGION AS UPPER LOW CONTINUES TO SLOWLY PROGRESS EASTWARD. EXPECT GENERALLY CLOUDS SKIES OVER THE REGION WITH COOL TEMPERATURES...50S AND 60S...MOST OF PLAINS...EXCEPT SE WHERE TEMPS WILL BE IN THE 70S TO AROUND 80F. SAN LUIS VALLEY MAY REMAIN DRY AND WARM WITH THIS SYSTEM AS THIS REGION WILL LIKELY BE DRY SLOTTED. /HODANISH .LONG TERM... (SATURDAY NIGHT THROUGH FRIDAY) MODELS IN GOOD AGREEMENT FOR THE FIRST PART OF THE EXTENDED BEFORE DIFFERENCES ARISE BY MIDWEEK. THE UPPER LOW OVER THE INTERMOUNTAIN WEST WILL BEGIN TO LIFT NORTHEAST INTO THE NORTHERN PLAINS THROUGH TUESDAY. THIS WILL KEEP UNSETTLED WEATHER ACROSS SOUTHERN COLORADO INTO EARLY NEXT WEEK. A STRONG WAVE WILL ROTATE ACROSS COLORADO AROUND THE UPPER LOW ON SUNDAY WITH WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE AREA. NOT ANTICIPATING ANYTHING IN THE WAY OF SEVERE WEATHER EXCEPT FOR OVER THE EXTREME SOUTHEASTERN PLAINS WHERE ONE OR TWO STRONG TO SEVERE STORMS WILL BE POSSIBLE ON SUNDAY AFTERNOON. COOLER WEATHER WILL SPREAD SOUTH OVER EASTERN COLORADO BY SUNDAY MORNING WITH HIGHS ONLY TOPPING OUT IN THE LOWER 70S. 700 MB TEMPERATURES WILL DROP TO NEAR 3C BY SUNDAY EVENING WITH SNOW LEVELS DROPPING TO 10 KFT. WOULD NOT BE SURPRISED TO SEE A COUPLE OF INCHES OF SNOW ACROSS THE HIGH PEAKS OF THE WESTERN AND CENTRAL MOUNTAINS SUNDAY NIGHT. THE UPPER LOW SPLITS BY MONDAY MORNING WITH THE STRONGEST ENERGY ACROSS THE NORTHERN PLAINS...AND A WEAKER TROUGH TRAILING INTO THE DESERT SOUTHWEST. EXPECT SHOWERS AND THUNDERSTORMS THROUGH MONDAY AS THE TROUGH MOVES EAST ACROSS THE AREA. HIGHS ON MONDAY WILL WARM SLIGHTLY INTO UPPER 70S FOR MONDAY. MODELS BEGIN TO DIVERGE HEADING INTO TUESDAY. THE GFS BECOMES MORE AMPLIFIED DEVELOPING AN AREA OF LOW PRESSURE OVER THE WESTERN CONUS AND RIDGE BUILDING IN THE CENTRAL PLAINS. THIS WILL PRODUCE SOUTHWESTERLY FLOW ACROSS THE AREA. THE ECMWF REMAINS LESS AMPLIFIED WITH A MORE ZONAL FLOW REGIME OVER THE WESTERN CONUS. MAINTAINED THE CURRENT FORECAST WHICH FOLLOWS THE GFS WITH WARMER WEATHER AND CHANCES FOR AFTERNOON CONVECTION WEDNESDAY THROUGH FRIDAY. HIGHS WILL GRADUALLY WARM INTO THE UPPER 80S TO LOWER 90S THROUGH THE END OF THE WEEK. MOZLEY && .AVIATION... KCOS WILL BE HIGHLY IMPACTED FROM THIS EVENT. TSRA...SOME STRONG TO SVR...COULD AFFECT THE AERODROME SITE THIS AFTERNOON AND EARLY EVENING. EXPECT AT LEAST MVFR CONDITIONS TO AFFECT THE SITE FROM AROUND 06Z THROUGH 15Z TOMORROW DUE TO LOW CIGS AND SHRA/ISOLD TSRA. LOWER CIGS WILL LIKELY CONTINUE THROUGH TOMORROW...HOWEVER THUNDER THREAT WILL BE VERY ISOLATED AND WILL NOT BE STRONG. KPUB...COULD SEE STRONG TO SVR STORMS THIS AFTERNOON AND EARLY EVENING. MVFR CIGS LIKELY LATER TONIGHT AFTER 07Z LASTING INTO MID MORNING. LOW CLOUDS TOMORROW LIKELY BUT SHOULD BE ABOVE 3 KFT. SHOWERS AND ISOLD WEAK THUNDER LIKELY TOMORROW. KALS...GENERALLY DRY WITH ISOLD TSRA...ESPECIALLY TOMORROW. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 34/88
Hazardous weather outlook, Jun 11, 7:02 AM MDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 702 AM MDT FRI JUN 11 2010 COZ058>089-093>099-121315- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 702 AM MDT FRI JUN 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE THUNDERSTORMS ARE ANTICIPATED THIS AFTERNOON AND EVENING...MAINLY FROM THE I-25 CORRIDOR INTO THE SOUTHEASTERN COLORADO PLAINS. LOW LEVEL MOISTURE AND WIND SHEAR PROFILES ARE FAVORABLE FOR THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS. HAIL LARGER THAN GOLF BALLS...DAMAGING THUNDERSTORM WINDS...LOCALLY HEAVY RAINFALL...HAZARDOUS CLOUD TO GROUND LIGHTNING AND EVEN AN ISOLATED TORNADO MAY BE NOTED WITH ANY SUPERCELLS THAT DEVELOP...ESPECIALLY FROM THE I-25 CORRIDOR INTO THE SOUTHEASTERN COLORADO PLAINS. IN ADDITION...LOCALIZED SNOW AMOUNTS UP TO 2 INCHES WILL BE NOTED TONIGHT OVER PORTIONS OF THE WESTERN AND ESPECIALLY THE CENTRAL MOUNTAINS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH WEDNESDAY ACROSS MUCH OF SOUTHERN COLORADO...WITH THE BEST CHANCE FOR STORMS OVER THE EASTERN MOUNTAINS AND ALONG THE NEW MEXICO BORDER. CLOUD TO GROUND LIGHTNING...SMALL HAIL AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE WITH ANY THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ALONG AND EAST OF THE I-25 CORRIDOR AFTER 1 PM...AND IN THE VICINITY OF THE CONTINENTAL DIVIDE TONIGHT. 77/10
In the hours before
Local storm report, Jun 11, 6:09 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
609 PM MDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM HAIL 6 NNW BLACK FOREST 39.09N 104.75W
06/11/2010 M1.50 INCH EL PASO CO TRAINED SPOTTER
&&
JKHLocal storm report, Jun 11, 6:14 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
614 PM MDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HAIL SWINK 38.01N 103.63W
06/11/2010 M1.75 INCH OTERO CO LAW ENFORCEMENT
&&
SHODANISLocal storm report, Jun 11, 6:15 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
615 PM MDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 6 SSE WALSENBURG 37.54N 104.74W
06/11/2010 M1.00 INCH HUERFANO CO TRAINED SPOTTER
0344 PM HAIL 10 SSE WALSENBURG 37.49N 104.71W
06/11/2010 E0.75 INCH HUERFANO CO TRAINED SPOTTER
MEASURED AT MILE MARKER AT I-25
0349 PM HAIL 8 N COLORADO SPRINGS 38.95N 104.82W
06/11/2010 M1.00 INCH EL PASO CO AMATEUR RADIO
0349 PM FUNNEL CLOUD 23 ENE WALSENBURG 37.75N 104.39W
06/11/2010 LAS ANIMAS CO NWS EMPLOYEE
SIGHTED FROM NWS PUEBLO
0440 PM HAIL 3 N PEYTON 39.08N 104.48W
06/11/2010 M1.25 INCH EL PASO CO TRAINED SPOTTER
0455 PM HAIL 6 SSE WALSENBURG 37.54N 104.74W
06/11/2010 M1.75 INCH HUERFANO CO TRAINED SPOTTER
0500 PM HAIL 2 SE FOUNTAIN 38.67N 104.68W
06/11/2010 M1.25 INCH EL PASO CO TRAINED SPOTTER
0504 PM HAIL 2 S WALSENBURG 37.60N 104.78W
06/11/2010 E0.88 INCH HUERFANO CO TRAINED SPOTTER
0520 PM HAIL ROCKY FORD 38.05N 103.72W
06/11/2010 M0.88 INCH OTERO CO TRAINED SPOTTER
0521 PM HAIL ROCKY FORD 38.05N 103.72W
06/11/2010 M1.00 INCH OTERO CO TRAINED SPOTTER
0523 PM HAIL 5 S ROCKY FORD 37.98N 103.72W
06/11/2010 E1.75 INCH OTERO CO PUBLIC
0527 PM HAIL ROCKY FORD 38.05N 103.72W
06/11/2010 M1.00 INCH OTERO CO PUBLIC
0542 PM HAIL CHERAW 38.11N 103.51W
06/11/2010 E1.75 INCH OTERO CO PUBLIC
BROKEN WINDSHIELD IN VEHICLE
0546 PM HAIL CHERAW 38.11N 103.51W
06/11/2010 M2.50 INCH OTERO CO TRAINED SPOTTER
0555 PM HAIL 2 E CHERAW 38.11N 103.47W
06/11/2010 E1.75 INCH OTERO CO PUBLIC
0559 PM HAIL 4 N PETERSON AFB 38.88N 104.69W
06/11/2010 M1.25 INCH EL PASO CO TRAINED SPOTTER
0600 PM HAIL 6 E MONUMENT 39.10N 104.77W
06/11/2010 M1.25 INCH EL PASO CO TRAINED SPOTTER
0601 PM HAIL 6 NNW BLACK FOREST 39.09N 104.75W
06/11/2010 M1.50 INCH EL PASO CO TRAINED SPOTTER
&&
JCERULocal storm report, Jun 11, 6:23 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
623 PM MDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL LA JUNTA 37.98N 103.54W
06/11/2010 M2.75 INCH OTERO CO LAW ENFORCEMENT
COLORADO STATE PATROL REPORTED BASEBALL SIZE HAIL IN LA
JUNTA
&&
SHODANISLocal storm report, Jun 11, 6:26 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
626 PM MDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL LA JUNTA 37.98N 103.54W
06/11/2010 M2.00 INCH OTERO CO TRAINED SPOTTER
&&
SHODANISLocal storm report, Jun 11, 6:27 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
627 PM MDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 1 W CHERAW 38.11N 103.53W
06/11/2010 M1.50 INCH OTERO CO TRAINED SPOTTER
0624 PM HAIL 1 ENE LA JUNTA 37.99N 103.53W
06/11/2010 M2.00 INCH OTERO CO TRAINED SPOTTER
&&
JKHThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 6:09 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 52 min |
| Jun 11, 6:39 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Otero, Prowers | 96 min |
| Jun 11, 7:28 PM MDT | Tornado Warning | PUB | Bent, Kiowa, Prowers | 62 min |
| Jun 11, 7:36 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 54 min |
| Jun 11, 8:24 PM MDT | Tornado Warning | PUB | Kiowa | 48 min |
| Jun 11, 8:55 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 50 min |
| Jun 11, 10:08 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 30 min |
| Jun 11, 10:28 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 35 min |
| Jun 11, 11:52 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 29 min |
| Jun 12, 4:08 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 22 min |
| Jun 12, 5:35 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 55 min |
Nearby
Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.